Pacific Journal of Mathematics

Fixed-point theorems for families of contraction mappings.

L. P. Belluce and W. A. Kirk

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 213-217.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994262

Mathematical Reviews number (MathSciNet)
MR0199703

Zentralblatt MATH identifier
0149.10701

Subjects
Primary: 47.85

Citation

Belluce, L. P.; Kirk, W. A. Fixed-point theorems for families of contraction mappings. Pacific J. Math. 18 (1966), no. 2, 213--217. https://projecteuclid.org/euclid.pjm/1102994262


Export citation

References

  • [1] M. S. Brodskii and D. P. Milman, On the center of a convex set, Dokl. Akad. Nauk SSSR (N. S.) 59 (1948), 837-840.
  • [2] M. M. Day, Fixed-point theorems forcompact convex sets, 111. J. Math. 5 (1961), 585-590.
  • [3] Ralph De Marr, Common fixed-points for commuting contraction mappings, Pac, J. Math 13 (1963), 1139-1141.
  • [4] M. Edelstein, On non-expansive mappings of Banach spaces, Proc. Cambridge Philos. Soc. 60 (1964), 439-447.
  • [5] D. Gohde, ber Fixpunktebei stetigen Selbstabbildungen mit kompaktenIterierten, Math. Nach. 28 (1964), 45-55.
  • [6] S. Kakutani, Two fixed-point theorems concerning bicompact sets, Proc. Imp. Acad. Tokyo 14 (1938), 242-245.
  • [7] W. A. Kirk, A fixed point theorem for mappings which do not increase distances, Amer. Math. Monthly, 72 (1965), 1004-1006.
  • [8] A. Markov, Quelques theoremes sur les ensembles abeliens, Dokl. Akad. Nauk SSSR (N. S.) 10 (1963), 311-314.